AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 197 found      Go to page: 1 2 3 4 > >>

[1] Alexander J. Izzo. Pick and peak interpolation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John T. Anderson and Alexander J. Izzo. Localization for uniform algebras generated by real-analytic functions. Proc. Amer. Math. Soc. 145 (2017) 4919-4930.
Abstract, references, and article information   
View Article: PDF

[3] Takeshi Miura and Hiroyuki Takagi. Surjective isometries on the Banach space of continuously differentiable functions. Contemporary Mathematics 687 (2017) 181-192.
Book volume table of contents   
View Article: PDF

[4] Osamu Hatori. Extension of isometries in generalized gyrovector spaces of the positive cones. Contemporary Mathematics 687 (2017) 145-156.
Book volume table of contents   
View Article: PDF

[5] Swarup N. Ghosh. Isolated point theorems for uniform algebras on two- and three-manifolds. Proc. Amer. Math. Soc. 144 (2016) 3921-3933.
Abstract, references, and article information   
View Article: PDF

[6] David P. Blecher and Charles John Read. Operator algebras with contractive approximate identities: A large operator algebra in $c_0$. Trans. Amer. Math. Soc. 368 (2016) 3243-3270.
Abstract, references, and article information   
View Article: PDF

[7] Raymond Mortini and Rudolf Rupp. The Bass and topological stable ranks for algebras of almost periodic functions on the real line. Trans. Amer. Math. Soc. 368 (2016) 3059-3073.
Abstract, references, and article information   
View Article: PDF

[8] Takeshi Miura. Surjective isometries between function spaces. Contemporary Mathematics 645 (2015) 231-239.
Book volume table of contents   
View Article: PDF

[9] J. F. Feinstein, S. Morley and H. Yang. Swiss Cheeses and Their Applications. Contemporary Mathematics 645 (2015) 99-118.
Book volume table of contents   
View Article: PDF

[10] Kristopher Lee. A multiplicative Banach-Stone theorem. Contemporary Mathematics 645 (2015) 191-197.
Book volume table of contents   
View Article: PDF

[11] D. C. Moore. Endomorphisms and the \v{S}ilov Representation. Contemporary Mathematics 645 (2015) 241-247.
Book volume table of contents   
View Article: PDF

[12] Martin Mathieu and Matthew Young. Spectral isometries into commutative Banach algebras. Contemporary Mathematics 645 (2015) 217-222.
Book volume table of contents   
View Article: PDF

[13] J. Craig, J. F. Feinstein and P. Patrick. Removability of exceptional sets for differentiable and Lipschitz functions. Contemporary Mathematics 645 (2015) 63-67.
Book volume table of contents   
View Article: PDF

[14] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250. MR 3271259.
Abstract, references, and article information   
View Article: PDF

[15] T. Tonev. Spectral conditions for almost composition operators between algebras of functions. Proc. Amer. Math. Soc. 142 (2014) 2721-2732.
Abstract, references, and article information   
View Article: PDF

[16] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information   
View Article: PDF

[17] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information   
View Article: PDF

[18] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. W. D. Mason. An inductive proof of the Feinstein-Heath Swiss cheese “Classicalisation” theorem. Proc. Amer. Math. Soc. 138 (2010) 4423-4432. MR 2680066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jesús Araujo. Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009) 171-178. MR 2439438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. G. Dales and J. F. Feinstein. Banach function algebras with dense invertible group. Proc. Amer. Math. Soc. 136 (2008) 1295-1304. MR 2367103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aaron Luttman and Thomas Tonev. Uniform algebra isomorphisms and peripheral multiplicativity. Proc. Amer. Math. Soc. 135 (2007) 3589-3598. MR 2336574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Jiménez-Vargas. Linear bijections preserving the Hölder seminorm. Proc. Amer. Math. Soc. 135 (2007) 2539-2547. MR 2302574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 197 found      Go to page: 1 2 3 4 > >>